# SDR DALA2019100105612

- Difficulty date: October 1, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 45,298 hours, 23,253 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 67-39
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE BEAM LOCATED BTW FR 67+16INCH TO FR 69 +3INCH AND -Y1292 AFT IN PASSENGER CABIN (1 EA) (SSI 534147). REPLACED FLOOR BEAM LOCATED BTW FR 67+16" TO FR 69+3" AND -Y1292 AFT IN PASSENGER CABIN (1E/A) AS PER A319 SRM 51-72-11 AND DRAWING #D53472780 RELEASE DATE:26-APR-18 ISSUE K SRM A319 51-42 -11, MEASURE OF CORROSION ARE L=1.248" W=0.908" D=0.168".
